# SDR CALA9901679

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Vertical  Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER RT ACCESS PANEL NR 5216 AND STIFFENER CORRODED.  A NEW PANEL AND NUT PLATES WERE INSTALLED IAW SRM 51-20-1, FIGURE 7, 51-30-2, 51-10-2, AND MM 51-20-0.
